# SDR RAIA201903060016

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FWD OF SERVICE DOOR HAS CORROSION AT FR 20. REMOVED SILL AND REMOVED PROFILE. REPLACED SILL AND REPLACED PROFILE.
